# SDR CA010628009

- Difficulty date: June 18, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 46,043 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 10140243S
- Condition: Damaged
- Location: Rt Wing Fitting
- Part time: 7,583 hours, 13,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE THREADS OF THE BOLTS WERE FOUND TO HAVE JOGGED THREADS.
